Two simple algorithms for bin covering

J. Csirik, J. B.G. Frenk, M. Labbé, S. Zhang

Research output: Contribution to journalArticlepeer-review

21 Scopus citations

Abstract

We define two simple algorithms for the bin covering problem and give their asymptotic performance.

Original languageEnglish (US)
Pages (from-to)13-25
Number of pages13
JournalActa Cybernetica
Volume14
Issue number1
StatePublished - Jan 1 1999

Fingerprint Dive into the research topics of 'Two simple algorithms for bin covering'. Together they form a unique fingerprint.

Cite this